# SDR ASOA2014082911144

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 28,258 hours, 19,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURN ON RT FWD CENTER WING PLANK APPROX 18" AFT OF FRONT SPAR AND APPROXIMATELY 18 INCHES OTBD OF CENTER KEEL BEAM.  BLENDED LIGHTNING STRIKE.  REPAIRED IAW SRM 51-13-01, 51-12-00.  RII COMPLIED WITH SATISFACTORY IAW GMM 3-3.
